# SDR DALA2017062805042

- Difficulty date: June 27, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 72,241 hours, 53,805 cycles
- Engine: Pwa JT8D219
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIV TO BHM DUE TO NO 2 ENGINE OIL STRAINER CLOGGED MESSAGE CAUSING ENGINE TO REMAIN AT IDLE. ENGINE WAS NOT SHUT DOWN. CONTRACT MAINTENANCE REMOVED FILTER AND CONFIRMED CLEAN. REMOVED FILTER AND FOUND CLEAN. REPLACED FILTER AND FORWARDED INDICATION TO MEL 79-00-05.
